# SDR AALA201803149020

- Difficulty date: March 13, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 52,315 hours, 30,317 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT THE GATE,  ALL CREW MEMBERS SMELLED FUMES AND EVACUATED THE AIRCRAFT. ACCOMPLISHED J/C 26L00021001 SMOKE/ODOR FUMES INITIAL TROUBLESHOOTING. NO ODOR NOTED.  AIRCRAFT WAS GROUNDED.
